Lancaster EPrints

On Dynamic Stability of Monetary Models when the Money Supply is Endogenous

Chappell, D. and Peel, David (1979) On Dynamic Stability of Monetary Models when the Money Supply is Endogenous. Manchester School, 47 (4). pp. 349-358. ISSN 1463-6786

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Manchester School
Subjects: H Social Sciences > HB Economic Theory
Departments: Lancaster University Management School > Economics
ID Code: 55817
Deposited By: ep_importer_pure
Deposited On: 13 Jul 2012 15:28
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 23:47
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/55817

Actions (login required)

View Item